MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSLYRIC¿; FLOW CYTOMETRIC REAGENTS AND ACCESS

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSLYRIC¿; FLOW CYTOMETRIC REAGENTS AND ACCESS
Catalog Number 663518
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that carryover was observed on patient samples during use with the bd facslyric¿.The following information was provided by the initial reporter: contamination: 1.Were patient samples contaminated or was there carryover (cross-contamination/mixing) between patient samples? if no, no further questions required.Patient samples contaminated, carryover between patient samples, unknown - go to question #2.Carryover between patient samples.2.Please describe any additional details: go to patient samples checklist.Customer noticed carryover after seeing the second tube acquire.Customer stopped acquisition and contacted for service.
 
Additional Manufacturer Narrative
The following field has been updated with corrected information: h.6 imdrf annex g: g04034.H.6 investigation summary: based on the investigation results, the reported issue of sample carryover was confirmed.Investigation results that were performed on the indicated failure mode were the following: manufacturing, defect, service history and complaint trends were reviewed.Device history record (dhr) reviewed.The instrument met all the manufacturing specifications prior to release.A return sample was not requested for evaluation.Fse replaced a broken fitting on the waste line and this part was from trunk stock.The replacement resolved the issue.Potential cause was due to a broken fitting on the waste line of the manual tube load port.Although the instrument was used for diagnostic testing, the issue was resolved before any patient sample results were used for any diagnosis or treatment.
 
Event or Problem Description
It was reported that carryover was observed on patient samples during use with the bd facslyric¿.The following information was provided by the initial reporter: contamination: 1.Were patient samples contaminated or was their carryover (cross-contamination/mixing) between patient samples? if no, no further questions required.Patient samples contaminated, carryover between patient samples, unknown - go to question #2.Carryover between patient samples.2.Please describe any additional details: go to patient samples checklist.Customer noticed carryover after seeing the second tube acquire.Customer stopped acquisition and contacted for service.

Brand Name
BD FACSLYRIC¿
Common Device Name
FLOW CYTOMETRIC REAGENTS AND ACCESS
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
155 north mccarthy boulevard
milpitas CA 95035
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
155 north mccarthy boulevard
milpitas CA 95035
Manufacturer Contact
fahmy razak - mdr
155 north mccarthy boulevard
milpitas, CA 95035
8772328995
MDR Report Key23304691
Report Number3027394506-2025-00044
Device Sequence Number18636961
Product Code OYE
UDI-Device Identifier00382906635181
UDI-Public(01)00382906635181(11)200303
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K201814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number663518
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer01/06/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown